MathSciNet Relay Station
MathSciNet bibliographic data
MR2307394 60G42 (46E30 60E15)
Osękowski, Adam Inequalities for dominated martingales. Bernoulli 13 (2007), no. 1, 54–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement